EconPapers    
Economics at your fingertips  
 

Stable Sunspot Solutions in Models with Predetermined Variables

George Evans () and Bruce McGough ()

University of Oregon Economics Department Working Papers from University of Oregon Economics Department

Abstract: We consider a linear stochastic univariate rational expectations model, with a predetermined variable, and provide alternative representations of SSEs (stationary sunspot equilibria). For a strict subset of the parameter space there exist SSEs that are locally stable under least squares learning provided agents use a common factor representation for their estimated law of motion. These results indicate that for some parameter regions SSEs are more likely to arise under private agent learning than previously recognized.

Pages: 43
Date: 2002-04-17, Revised 2003-05-29
New Economics Papers: this item is included in nep-mac
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://economics.uoregon.edu/papers/UO-2002-16_Evans_Stable_Sunspot.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found (http://economics.uoregon.edu/papers/UO-2002-16_Evans_Stable_Sunspot.pdf [301 Moved Permanently]--> https://economics.uoregon.edu/papers/UO-2002-16_Evans_Stable_Sunspot.pdf)

Related works:
Journal Article: Stable sunspot solutions in models with predetermined variables (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ore:uoecwp:2002-16

Access Statistics for this paper

More papers in University of Oregon Economics Department Working Papers from University of Oregon Economics Department Contact information at EDIRC.
Bibliographic data for series maintained by Bill Harbaugh ().

 
Page updated 2021-10-20
Handle: RePEc:ore:uoecwp:2002-16